# SDR SWAA2023072870640

- Difficulty date: June 22, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 BRACKET RBL 6 AT AIR CONDITIONING BAY 2023-404837<[01] REPLACED BRACKET LOCATED ON BODY STATION 540 RBL 6 AT AIR CONDITIONING BAY. IAW B737-700 SRM 51-10-02.;[02] CORRECTED STEP 1. REPLACED BRACKET LOCATED ON BODY STATION 540 RBL 6 AT AIR CONDITIONING BAY. IAW B737-700 SRM 51-10-02. 'SEE INDIVIDUAL SIGNOFFS BELOW'.;[03] REPLACED BRACKET LOCATED ON BODY STATION 540 RBL 6 AT AIR CONDITIONING BAY. IAW B737-700 SRM 51-10-02. 'SEE INDIVIDUAL SIGNOFFS BELOW'.
